# SDR DALA2017042603398

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 105-115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS AND CORROSIONS ON LOWER SKIN FUSELAGE BETWEEN BS 105 - 115 AND LONGERONS 27L TO 27R . THE SKIN WAS REPLACED IAW DWG 5913421 REV V, SRM 51-30-2, AND 51-30-5.
